On Extendability of Solutions of Differential Equations to a Singular Set
Abstract
We consider the problem of the extendability of solutions of differential equations to a singular set that consists of points at which the right-hand side of the equation considered is undefined.Downloads
Published
25.03.2003
Issue
Section
Research articles
How to Cite
Kaplun, Yu. I., and V. G. Samoilenko. “On Extendability of Solutions of Differential Equations to a Singular Set”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 3, Mar. 2003, pp. 373-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3911.